Characterization of some ring properties in incidence algebras
Üst veriTüm öğe kaydını göster
KünyeESİN, S., KOÇ, M., KOÇ, A. (2011). Characterization of some ring properties in incidence algebras. Communications in Algebra, 39 (10), pp. 3836-3848. http://dx.doi.org/10.1080/00927872.2010.512589.
Let R be a ring with identity and I(X, R) be the incidence algebra of a locally finite partially ordered set X over R. In this article, we investigate the necessary and sufficient conditions for the incidence ring to be Ikeda-Nakayama, nil injective, NI, reduced, nonsingular and Kasch ring.